Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Another Algorithm for Bracket Abstraction

D. A. Turner
The Journal of Symbolic Logic
Vol. 44, No. 2 (Jun., 1979), pp. 267-270
DOI: 10.2307/2273733
Stable URL: http://www.jstor.org/stable/2273733
Page Count: 4
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Another Algorithm for Bracket Abstraction
Preview not available

Page Thumbnails

  • Thumbnail: Page 
267
    267
  • Thumbnail: Page 
268
    268
  • Thumbnail: Page 
269
    269
  • Thumbnail: Page 
270
    270